# SDR 2002FA0000671

- Difficulty date: February 25, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N757GQ
- Make and model: Cessna 152
- Aircraft serial: 15279732
- Engine: Lyc O235*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horiz Stab
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE NUTPLATES IAW AD, WE FOUND THAT THE FORWARD UPPER WELD JOINT HAD CRACKED ADJACENT TO THE NUTPLATES THEMSELVES.  THIS AIRCRAFT IS OPERATED IN A TRAINING ENVIRONMENT AND IS SUBJECTED TO A LOT OF ABRUPT MANEUVERS INCLUDING SPINS.  DUE TO THE LOCATION OF THE CRACKS, MORE EMPHASIS SHOULD BE PLACED ON INSPECTING THE ENTIRE BRACKET AND NOT JUST THE NUTPLATES, ESPECIALLY AIRCRAFT THAT HAVE HAD THE NUTPLATES REMOVED TO DO AWAY WITH THE AD INSPECTION.
